# SDR 29GA2020031300001

- Difficulty date: March 13, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 40,759 hours, 44,519 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 85
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL FLIGHT# 0094 FLL/EYW REPORT: FA EMERGENCY LIGHT ARM SWITCH NOT ILLUMINATING WHEN COCKPIT SWITCH ARMED.CORRECTIVE ACTION: R/R FA EMERGENCY LIGHT SWITCH  LIGHT BULB, OPS CHECK GOOD IAW SAAB M/M 33-50-60-04.
